Skip to main content

Xuan Wu

Assistant Professor

Additional Campus Affiliations

Assistant Professor, Mathematics

Recent Publications

Wu, X. (2023). Convergence of the KPZ Line Ensemble. International Mathematics Research Notices, 2023(22), 18901-18957. Article rnac272.

Wu, X. (2023). The Bessel line ensemble. Electronic Journal of Probability, 28, Article 77.

Wu, X. (2023). Tightness of discrete Gibbsian line ensembles with exponential interaction Hamiltonians. Annales de l'institut Henri Poincare (B) Probability and Statistics, 59(4), 2106-2150.

Dimitrov, E., & Wu, X. (2021). KMT coupling for random walk bridges. Probability Theory and Related Fields, 179(3-4), 649-732.

Wu, X. (2020). Intermediate Disorder Regime for Half-Space Directed Polymers. Journal of Statistical Physics, 181(6), 2372-2403.

View all publications on Illinois Experts